MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LEGHOLDER, POWER-ASSTED ,MAQ (1005.86B0); OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION LEGHOLDER, POWER-ASSTED ,MAQ (1005.86B0); OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number I-LHMAQ
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the leg holder.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the leg holder at this time.The investigation is ongoing.If any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a follow up report and the event will be categorized accordingly.
 
Event or Problem Description
Baxter received a report stating that leg holder fell completely and collapsed while a patient was on the table.The bed was located at the account and occurred before use.There was no patient/user injury, no harm or significant impact to the surgical procedure reported.
 
Additional Manufacturer Narrative
The lithotomy positioner stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The device's velcro strap, which secures the patient's foot and leg, is secured to the boot using a staple and adhesive.Ifu states you should always confirm the working order prior to using it clinically.In the event a device failure was to occur, or the device was thought to be unreliable, the device would not be used, and a backup device would likely be available for immediate use.Distributor's field service technician determined that the gas cylinder, pivot mount and pads needed to be replaced.No further information is available on the repair of the device at this time.If any additional relevant information is identified following completion of the repair, the additional relevant information will be submitted in a supplemental report.Although there was no reported injury with this event, if the report of a leg holder collapsing were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that leg holder fell completely and collapsed while a patient was on the table.No harm or significant impact to the surgical procedure was reported.

Brand Name
LEGHOLDER, POWER-ASSTED ,MAQ (1005.86B0)
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23234933
Report Number3010216206-2025-00025
Device Sequence Number8707420
Product Code FWZ
UDI-Device Identifier00615521017880
UDI-Public(01)00615521017880
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-LHMAQ
Device Catalogue NumberI-LHMAQ
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown